It sounds like it is candida related. The yoga reaction is a tip-off. Yoga is actually designed to help the body detox, andf you can get some real herxing reactions. I used to end up fatigued, nauseated, and full of sinus issues after my yoga classes when I first began heavily detoxing. I actually had to stop going to class because it was too powerful for me, and I needed to let my liver catch up to all the toxins I had mobilized before mobilizing more. Continue what you are doing (did you say he was doing the diet? If not, he should) and keep up with cleansing. Colon Cleanses
will help get the stuff out. He could also consider liver support like Livatone Plus or Liverite's LiverAid. The liver is working hard to detoxify him, especialy if he has ben this way for a long time as you indicated. I highly recommnd Chlorella to help mop up/bind the toxins that are pouring out of him - he will feel better on this.